MAUDE Adverse Event Report: RENU MEDICAL, INC MERIT; INFUSOR, PRESSURE, FOR I.V. BAGS

RENU MEDICAL, INC MERIT; INFUSOR, PRESSURE, FOR I.V. BAGS
Model Number RM-PIB1000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
New out of the package pressure bags will not fill completely.Setting up for line insertion x2, attempted to inflate pressure bag and unable to fill completely with 2 separate bags."bags will not fill completely with bulb compression." replaced with third out of the package pressure bag that did work.No injury to patient.

Brand Name
MERIT
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
RENU MEDICAL, INC
5900 36th ave w ste 100
everett WA 98203
MDR Report Key22352607
Report Number22352607
Device Sequence Number8082469
Product Code KZD
UDI-Device Identifier00816317022426
UDI-Public(01)00816317022426
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2025
Report Date (Section F) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberRM-PIB1000
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/30/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Date Report Sent to FDA06/19/2025